# SDR 95ZZZX5949

- Difficulty date: September 29, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8088D
- Make and model: Piper PA-28R-201T
- Aircraft serial: 287921043
- Engine: Cont TSIO360FB
- System (JASC): 8120 · Exhaust Turbocharger
- Part: Housing
- Part number: 60051004B
- Condition: Cracked
- Location: Turbo Exhaust
- Part time: 940 hours
- Component: Rotomaster, 3AT6EE10J2
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING COMPLIANCE WITH AD 82-27-03 AND AFTER REMOVING THE EXHAUST HOUSING OF THE TURBOCHARGER, A CRACK, APPROXIMATELY .75 INCH LONG, WAS NOTED IN THE WEB AREA NEAR THE INLET.  PARAGRAPH J OF THE AD STATES THE 200-HOUR REPETITIVE INSPECTION REQUIREMENT IS RELIEVED IF THIS PART NUMBER IS INSTALLED.  CRACKS OF THIS NATURE ARE ALLOWABLE IN THE OTHER CASTINGS OF EARLIER MANUFACTURE.  SINCE NO DATA WAS AVAILABLE ON THIS P/N, IT WAS REPLACED.
